# SDR WWMA9700186

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAINED ILLUMINATED AFTER SWITCHING THEM OFF PRIOR TO ENGINE SHUTDOWN.  MAINTENANCE PERFORMED RESET FUNCTION CHECKS OF THE EMERGENCY LIGHT SYSTEM AND ALL CHECKS WERE NORMAL.
